A new approach to $q$-Genocchi numbers and polynomials
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 575-583
https://doi.org/10.4134/BKMS.2010.47.3.575
Published online May 1, 2010
Veli Kurt and Mehmet Cenkci
Akdeniz University and Akdeniz University
Abstract : In this paper, new $q$-analogs of Genocchi numbers and polynomials are defined. Some important arithmetic and combinatoric relations are given, in particular, connections with $q$-Bernoulli numbers and polynomials are obtained.
Keywords : $q$-exponential functions, $q$-Genocchi numbers and polynomials, $q$-Bernoulli numbers and polynomials
MSC numbers : Primary 11G55, 11B68
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd